# SDR M8XA9700017

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2760 · Drag Control System
- Part: Warning
- Condition: Activated
- Location: Spoiler Syst
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, THE FLIGHT CREW  WAS ALERTED BY A GROUND SPOILERS NOT STOWED CAS MESSAGE.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MX CONDUCTED A THROUGH INSPECTION OF THE AIRCRAFT AS WELL AS PERFORMING AN OPERATION CHECK OF THE GROUND SPOILER SYSTEM IAW AMM 27-61-00, NO DEFECTS NOTED.  MX UNABLE TO DUPLICATE THE DISCREPANCY AIRCRAFT RETURNED TO SERVICE.  SUSPECT FLIGHT CREW ERROR, THEY  DID NOT ALLOW ENOUGH TIME WHEN THE POWER LEVERS WERE FULLY ADVANCED FOR THE SYSTEM TO ARM ITSELF.  MX HAS RECEIVED NO FURTHER REPORTS OF ANY DIFFICULTIES SINCE THE AIRCRAFT WAS RELEASED FOR SERVICE OCTOBER 30, 1997.
